# SDR DALA2022020200693

- Difficulty date: January 27, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 8,376 hours, 3,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING L-1 DOOR WARNING CHECK FOUND DOOR ASSIST ACTUATOR BOTTLE PRESSURE LOW. REF NRWC 00022. (LOG CREATED FOR PARTS TRACKING). REMOVED AND REPLACED L1, DOOR ASSIST ACTUATOR IAW A321 AMM 52-22 -14-00-000-001-A, AND 52-22-14-400-001-A. 2125795. TOOL USED I.D . K01112 S/N1118923311 DUE 09/2022. ATS STAM #389 26 JAN 22. ( REF NRWC 00022)
